# SDR SWAA043686

- Difficulty date: December 20, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 58,625 hours, 48,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND FUSELAGE SKIN AT BS 294.5 + 16, STRINGER 18R, CRACKED.  REPAIRED SKIN PER EA.
